Select your country »
BioCeuticals Article

Probiotics for Antibiotic Associated Diarrhea?



Probiotics for Antibiotic Associated Diarrhea?
Date: 2011-09-26
Author: - Editor
Access: Practitioner Only


Question:
Please clarify the use of probiotics with concomitant antibiotic therapy. I see this combination in practice and am unclear whether it has clinical benefit for preventing antibiotic-associated diarrhea.

Response from Darrell Hulisz, PharmD
Associate Professor, Case Western Reserve University School of Medicine; Clinical Specialist in Family Medicine, University Hospitals, Case Medical Center, Cleveland, Ohio

  


Tags: probiotics, antibiotics, diarrhoea, Saccharomyces, boulardii

Chat online with our team now
Close

Patient support

If you are a patient or consumer, please contact your healthcare practitioner or pharmacist for advice, or find your nearest practitioner here.

Practitioner support

Log me In